# SDR YENA2021111000743

- Difficulty date: November 3, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N554JL
- Make and model: Airbus A320-232
- Aircraft serial: 01546
- Aircraft time: 69,388 hours, 25,801 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 813, HPN-FLL. FUMES ON DESCENT. DIRTY SOCK/BURNT SMELL ON DESCENT FROM FRONT CABIN VENTS, STINGING EYES & THROAT IRRITATION; ACCOMPLISHED ECS DECONTAMINATION IAW AMM: 21-00-00-615-804-A AND R/R RECIRC FILTERS IAW AMM: 21-21-51. AIR QUALITY AND OPS OK.
